# SDR AALA20090830LGA03

- Difficulty date: August 29, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N7506
- Make and model: Doug DC-9-82
- Aircraft serial: 49800
- Aircraft time: 57,664 hours, 29,719 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY FLOOR EXIT LIGHTS INOPERATIVE.  RECHARGED EMERGENCY LIGHTS BATTERY PACK PER MM, OPS CHECK GOOD.
